Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Urge to urinate, took azo. What can be causing lower right back pain?

What can be causing lower right back pain? Started yesterday. I did have symptoms of a UTI so I took azo to relieve the urge to urinate which helped but I have constant back pain. Worsens when I cough and take deep breaths. Could not get comfortable through the night. Hope it s not an er situation. When should I consider seeing doctor?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am Dr Mbong. The symptoms you describe seem to require a visit to the ER to see a Doctor as soon as possible for your symptoms seem to be an onset of an upper urinary tract infection or obstruction (most probably of the kidney and its excretory ducts) which needs to be diagnosed early enough and treated appropriately in order to limit any complications.

Azo which you are taking is not sufficient to take care of it.

wish you get well soon,

Dr Mbong

Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor